# SDR 98ZZZX4041

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HNL/NAN - DURING CRUISE, NR 3 SYSTEM HYDRAULIC QUANTITY DECREASED IN-FLIGHT.  ON ARRIVAL NAN, NR 3 SYSTEM FLIGHT CONTROL SOV FOUND UNSERVICEABLE.  PART REPLACED AND AIRCRAFT RELEASED TO SERVICE.
